# SDR Q2SA2019222700118

- Difficulty date: October 16, 2018
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Condition: Corroded
- Location: Bs 986.5-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR WEB JUST INBD AND AFT OF R2 DOOR AT BS 986.5 TO 1016.
